# SDR AALA201709069034

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 14,360 hours, 5,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DIRTY SOCK SMELL NOTICED ON TAXI OUT WITH APU NOT IN USE, DURING INITIAL CLIMB, AT CRUISE AFTER TURNING ON ANTI-ICE, AND AFTER START OF DESCENT.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING PER MCM CARD 05-96-70, NO ODOR NOTED.  REMOVED AND REPLACED LEFT RECIRCULATION AIR FILTER PER AMM 21-25-01 AT MOC REQUEST.  OPERATIONAL CHECK GOOD.
